# SDR MASA200601784

- Difficulty date: July 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,464 hours, 6,475 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5098 CLT - OB SPOILERONS AND OB FLIGHT SPOILERS FAULT CAUTION MESSAGE ON FINAL.  MX RESET.
